Numerical solution methods for distributed order differential equations

Hdl Handle:
http://hdl.handle.net/10034/14556
Title:
Numerical solution methods for distributed order differential equations
Authors:
Diethelm, Kai; Ford, Neville J.
Abstract:
This article discusses a basic framework for the numerical solution of distributed order differential equations.
Citation:
Fractional calculus and applied analysis, 4, 2001, pp. 531-542.
Publisher:
Institute of Mathematics & Informatics, Bulgarian Academy of Sciences
Publication Date:
2001
URI:
http://hdl.handle.net/10034/14556
Additional Links:
http://www.diogenes.bg/fcaa/
Type:
Article
Language:
en
Description:
This article is not available through ChesterRep.
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorDiethelm, Kaien
dc.contributor.authorFord, Neville J.en
dc.date.accessioned2007-11-13T15:44:38Zen
dc.date.available2007-11-13T15:44:38Zen
dc.date.issued2001en
dc.identifier.citationFractional calculus and applied analysis, 4, 2001, pp. 531-542.en
dc.identifier.urihttp://hdl.handle.net/10034/14556en
dc.descriptionThis article is not available through ChesterRep.en
dc.description.abstractThis article discusses a basic framework for the numerical solution of distributed order differential equations.en
dc.language.isoenen
dc.publisherInstitute of Mathematics & Informatics, Bulgarian Academy of Sciencesen
dc.relation.urlhttp://www.diogenes.bg/fcaa/en
dc.subjectDistributed order differential equationsen
dc.titleNumerical solution methods for distributed order differential equationsen
dc.typeArticleen
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.